# SDR GFV2002F00006

- Difficulty date: September 19, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N1974U
- Make and model: Cessna T210N
- Aircraft serial: 21064760
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Condition: Damaged
- Location: Engine Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO ROCKER COVER MATING SURFACE.  GRIT IN ROCKER SHAFT BOLT THREADS.
